English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Large values of eigenfunctions on arithmetic hyperbolic 3-manifolds

MPS-Authors
/persons/resource/persons235819

Milicevic,  Djordje
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Milicevic_LargeValues_oa_2011.pdf
(Any fulltext), 371KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Milicevic, D. (2011). Large values of eigenfunctions on arithmetic hyperbolic 3-manifolds. Geometric and Functional Analysis, 21(6), 1375-1418. doi:10.1007/s00039-011-0144-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21AC-5
Abstract
There is no abstract available